# SDR C2XA99IA328

- Difficulty date: June 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16702
- Make and model: Emb EMB-120RT
- Aircraft serial: 120078
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 12005802001
- Condition: Corroded
- Location: Frame 15-20
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CONTINENTAL EXPRESS C-CHECK, FOUND CORROSION ON LEFT OUTBOARD BUTT STRAP FROM FRAME 15 TO FRAME 20.  REMOVED AND REPLACED BUTT STRAP IAW SRM 51-40-02.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.  (M)
